RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vorob'ev, P V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:60
Abstract pages:89
Full texts:53

http://www.mathnet.ru/eng/person102043
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1992
1. V. S. Vorob'ev, P. V. Vorob'ev, “One-dimensional expansion of a layer of evaporating matter into vacuum”, TVT, 30:1 (1992),  122–131  mathnet; High Temperature, 30:1 (1992), 104–111  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020